# SDR 29GA95661072511A

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 27,507 hours, 35,663 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning System
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 9292 CLE/DUJ PILOT REPORTED AUTOFEATHER DISABLE ILLUMINATES WITH NEITHER AUTOFEATHER ARMED.  AUTOFEATHER SYSTEM OPERATIONAL CHECK GOOD COULD NOT DUPLICATE.
